Schranken für verschränkte Faltungsoperatoren..

H. Leptin; D. Müller

Mathematische Annalen (1982)

  • Volume: 260, page 511-519
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Leptin, H., and Müller, D.. "Schranken für verschränkte Faltungsoperatoren..." Mathematische Annalen 260 (1982): 511-519. <>.

author = {Leptin, H., Müller, D.},
journal = {Mathematische Annalen},
keywords = {bounds for twisted convolution operators; distribution with compact support},
pages = {511-519},
title = {Schranken für verschränkte Faltungsoperatoren..},
url = {},
volume = {260},
year = {1982},

AU - Leptin, H.
AU - Müller, D.
TI - Schranken für verschränkte Faltungsoperatoren..
JO - Mathematische Annalen
PY - 1982
VL - 260
SP - 511
EP - 519
KW - bounds for twisted convolution operators; distribution with compact support
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.